Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 28, Pages 1503-1507

A third-order nonlocal problem with nonlocal conditions

Department of Mathematics, Faculty of Science, King Khalid University, P. O. Box 9004, Abha, Saudi Arabia

Received 1 March 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study an equation with dominated lower-order terms and nonlocal conditions. Using the Riesz representation theorem and the Schauder fixed-point theorem, we prove the existence and uniqueness of a generalized solution.